# SDR CA051019001

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT 36000 FT, THE MASTER CAUTION ALERT CAME ON WITH STAB TRIM AND MACH TRIM MESSAGES.  FOLLOWED QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACCOMPLISHED TROUBLESHOOTING AND REPLACED THE HORIZONTAL STABILIZER MOTOR CONTROL UNIT.  THE VENDOR OF THE HORIZ STAB MCU IS SAGEM, VENDOR CODE: VF6151. NOTE 2: AS STATED IN BOMBARDIER AOM 254.  AIRCRAFT EQUIPPED WITH SPOILER STAB CONTROL UNIT (SSCU) P/N C13045BA03 ARE MORE SUSCEPTIBLE TO STAB TRIM CAUTION MESSAGES IN CERTAIN CONDITIONS.  THIS AIRCRAFT WAS EQUIPPED WITH SSCU P/N C13045BA03 AT THE TIME OF THE EVENT.  VENDOR OF THE SSCU IS THALES AVIONICS, VENDOR CODE: VF9111.
